IEEE - Institute of Electrical and Electronics Engineers, Inc. - Consistency analysis of the approximate discrete-time model for stochastic nonlinear systems with Markovian switching

2016 31st Youth Academic Annual Conference of Chinese Association of Automation (YAC)

Author(s): Peilong Yu ; Yu Kang ; Xinxin Fu
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 2016
Conference Location: Wuhan, China
Conference Date: 11 November 2016
Page(s): 428 - 432
ISBN (Electronic): 978-1-5090-4423-8
ISBN (USB): 978-1-5090-4422-1
DOI: 10.1109/YAC.2016.7804932
Regular:

In this paper, we mainly study the approximate discrete-time model for stochastic nonlinear systems with Markovian switching (SNSwMS). The consistency condition between the approximate... View More

Advertisement